# SDR C2XA10SH209

- Difficulty date: June 13, 2010
- Submitted: June 13, 2010
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 18,820 hours, 10,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525994002
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK FLOOR SUPPORT FROM AFT SERVICE DOOR CENTER SILL TO RT OMEGA BEAM HAS CRACK AND TOOLING MARKS AROUND RIVETS (FRAME 22).  MAINTENANCE REMOVED AND REPLACED FLOOR SUPPORT FROM AFT SERVICE DOOR CENTER SILL TO RT OMEGA BEAM AT FRAME 22 IAW EMB-145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
